MAUDE Adverse Event Report: BIOMET UK LTD. OXF UNI TIB TRAY SZ AA LM PMA; UNICONDYLAR KNEE PROSTHESIS

BIOMET UK LTD. OXF UNI TIB TRAY SZ AA LM PMA; UNICONDYLAR KNEE PROSTHESIS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/31/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).This is a combined initial/ final report.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Concomitant medical devices: medical product: oxf anat brg lt sm size 4 pma, catalog #: 159541, lot #: 464930; medical product: oxf twin-peg cmntd fem sm pma, catalog #: 161468, lot #: 475920.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2020-00429, 3002806535-2020-00430.As the product has not been received, the investigation was limited to the information provided; a review of device history records and complaint history.We have not been provided with x-rays or any supporting documentation which could provide additional information.A review of the manufacturing history records confirms no abnormalities or deviations reported.A review of the complaint database over the last 3 years has found no similar complaints reported with the item 159531, 1 similar complaint reported with the item 159541 and 2 similar complaints reported with the item 161468.A review of the complaint database over the last 3 years has found no similar complaints reported with these item and lot numbers combination.Without the opportunity to examine the complaint product, root cause cannot be determined due to insufficient information.Risk assessment: the event reports revision due to lateral wear.A risk assessment has not been performed for the reported event as lateral wear (disease progression) is not device related.No corrective or preventive actions are deemed necessary at this time.If any additional information becomes available, then the complaint will be reopened and investigated thoroughly.Product has not been returned.
 
Event or Problem Description
It was reported that a patient underwent an initial knee arthroplasty on (b)(6) 2019.Subsequently, a revision procedure was performed on (b)(6) 2020 due to lateral wear.

Brand Name
OXF UNI TIB TRAY SZ AA LM PMA
Common Device Name
UNICONDYLAR KNEE PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
MDR Report Key10604742
Report Number3002806535-2020-00428
Device Sequence Number11745939
Product Code NRA
UDI-Device Identifier05019279783137
UDI-Public05019279783137
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number159531
Device Lot Number822520
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2020
Initial Report FDA Received Date09/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;